Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Chronic diarrhea, blood in stool, taken oflox, done colonoscopy

harsh 1.6 y male have chronic diarrhoea for 2 month blood in stool for15days no h/o fever cough ,vomiting ,pt treated with oflox oz, cefixime ,prebiotic for15 days,c/s stool show furazolidine sensitive given for 7 days then colonoscopy done show infective colitis ing pipracillin tazobactum and inj amikacin given for 10 days, zink for 15 days, anti ttg.-normal .iga normal ,serum ca -normal , usg -wnl , xray chest -wnl
Asked On : Mon, 1 Oct 2012
Answers:  1 Views:  42
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
General & Family Physician 's  Response
Thank for asking to HCM
I really appreciate your concern, you have taken too many drug now in my opinion stop all the medicine and wait for some times and watch for hydration, what I am thinking from the history given here that some times drug it self induces the diarrhea, and this need to be ruled out, if symptom does not improved then better to go for stool cincture sensitivity test. take care and have a nice day.
Answered: Tue, 8 Jul 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor